Login
EN
[EN] English
[FR] Français
Login
EN
[EN] English
[FR] Français
My Espace Recherche
Projects Module
PhD Module
Statistics
Help
Table of Content
Add a new publication
Legal information
About
What's ORBi
Release notes
OAI-PMH
Impact and Visibility
Deposit Charter
News
Explore
PeriScops
Back
Home
Detailed Reference
Request a copy
Article (Scientific journals)
Formalizing refactorings with graph transformations
Mens, Tom
;
Van Eetvelde, Niels
;
Demeyer, Serge
et al.
2005
•
In
Journal of Software Maintenance and Evolution: Research and Practice, 17
(4), p. 247-276
Peer Reviewed verified by ORBi
Permalink
https://hdl.handle.net/20.500.12907/2749
DOI
10.1002/smr.v17:4
Files (1)
Send to
Details
Statistics
Bibliography
Similar publications
Files
Full Text
Mens-2005-03-JSME.pdf
Author postprint (547.54 kB)
Request a copy
All documents in ORBi UMONS are protected by a
user license
.
Send to
RIS
BibTex
APA
Chicago
Permalink
X
Linkedin
copy to clipboard
copied
Details
Abstract :
[en]
The widespread interest in refactoring-transforming the source-code of an object-oriented program without changing its external behaviour-has increased the need for a precise definition of refactoring transformations and their properties. In this paper we explore the use of graph rewriting for specifying refactorings and their effect on programs. We introduce a graph representation for programs and show how two representative refactorings can be expressed by graph productions. Then we demonstrate that it is possible to prove that refactorings preserve certain program properties, and that graph rewriting is a suitable formalism for such proofs. Copyright © 2005 John Wiley & Sons, Ltd.
Disciplines :
Computer science
Electrical & electronics engineering
Author, co-author :
Mens, Tom
;
Université de Mons > Faculté des Sciences > FS - Service du Doyen
Van Eetvelde, Niels
Demeyer, Serge
Janssens, Dirk
Language :
English
Title :
Formalizing refactorings with graph transformations
Publication date :
01 July 2005
Journal title :
Journal of Software Maintenance and Evolution: Research and Practice
ISSN :
1532-060X
eISSN :
1532-0618
Publisher :
John Wiley & Sons, Hoboken, United States - New Jersey
Volume :
17
Issue :
4
Pages :
247-276
Peer reviewed :
Peer Reviewed verified by ORBi
Research unit :
S852 - Génie Logiciel
Available on ORBi UMONS :
since 10 July 2010
Statistics
Number of views
13 (0 by UMONS)
Number of downloads
0 (0 by UMONS)
More statistics
OpenCitations
8
OpenAlex citations
72
Bibliography
Similar publications
Contact ORBi UMONS